# SDR DL72W980157

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SKIN AFT I/B CORNER OF OPENING FOR PNEU CONNECTION ACCESS PANEL STA 1218 RBL 10.  STOP DRILLED CRACK DRILLED DOUBLER PER MM 53-30-0 FIG 872.  INSTALLED PER MM 53-30-0 FIG 802.
